# SDR AALA202501061997

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N857NN
- Make and model: Boeing 737823
- Aircraft serial: 30907
- Aircraft time: 42,439 hours, 18,052 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Jammed
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR LOCK IS JAMMING AND PREVENTING PASSENGER EXIT. OPENS FROM CABIN BUT NOT FROM INSIDE. LUBRICATED AFT LEFT LAVATORY DOOR LOCK ASSEMBLY, OPERTIONAL CHECK GOOD.
